# SDR ASAA1047421

- Difficulty date: February 13, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 56,991 hours, 32,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69366569
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CRACKED FROM BS 933 - 939 BL 0 WL 208.  REMOVED DAMAGED FLOOR SUPPORT ANGLE, FABRICATED NEW AND INSTALLED.
